| Model Number |
ZCT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, best estimate (b)(6) 2019 - (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from the left eye due to unintended hyperopia and residual astigmatism.The explanted iol was replaced with a zct 225 17.0 iol.There was no additional intervention received.Post op visual acuity: 20/40.Post op visual acuity after lens replacement: 20/20.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 7/1/2019.Device returned to manufacturer: yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.The lens was received cut in half, most probably to aid in explant.Based on the condition of the lens, further analysis of the product is not possible.The reported issue could not be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.